# SDR 200200274

- Difficulty date: September 16, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 64,833 hours, 33,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BILGE SKIN REPAIR, BS 2160-2180, STR 48L TO 48R.  THE CORROSION HAS BEEN REMOVED BY TRIMMING THE FUSELAGE SKIN.  THE REPAIR IS APPROVED AS A TIME LIMITED REPAIR FOR A MAXIMUM OF 24 MONTHS AFTER 04 SEP 2002, PER ECRA 477-53-067-2.
